# SDR CALA2025060305209

- Difficulty date: May 31, 2025
- Submitted: June 3, 2025
- Operation: Air carrier
- Aircraft: N69059
- Make and model: Boeing 767424ER
- Aircraft serial: 29454
- Aircraft time: 93,560 hours, 13,187 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ACCESS DOOR E/E FWD EICAS ON DEPARTURE BETWEEN 6-10K FT. PRESSUR IZATION NORMAL. FAULT NOT PRESENT ON GROUND. FIM TASK 52-71 FAULT TREE 814 C/OUT AND NO FAULT FOUND. DOOR WARNING SENSOR TEST OF ELECTRONICS DOOR C/OUT SATISFACTORY IAW AMM TASK 52-71-00-735-072 REV. 144
